Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 7, Issue 2


Published
on

July 1, 2019


Pages

29-33


DOI

Article

On Normality Conditions of p-Hyponormal Operators

Check for updates


Authors

Mohammed Shehu Shagari* Affiliation:
Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Zaria, Kaduna, Nigeria


Abstract

In this paper, certain classes of non-normal operators, namely p-hyponormal and log-hyponormal operators are studied. In particular, some conditions implying normality of these operators are investigated.


Keywords

Aluthge transform, polar decomposition, p-hyponormal operators, log-hyponormal operators, partial isometry


Citation

Shagari, M. S. (2019). On normality conditions of p-hyponormal operators. Journal of Analysis & Number Theory, 7(2), 29–33. https://doi.org/10.18576/jant/070201

Published by: Engineering Journals

Engineering Journals Logo